# SDR CALA2010083000406

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 23,081 hours, 7,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Inverter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH SEAT EMERGENCY LIGHTS INOP ROWS 28-31.  REPLACED FUSE IN INVERTER ASSY M11081 IAW AMM 33-51-11-963-044, OPS CHECKS OK.
